# SDR RRXA99917

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Torn
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER FAA RAMP INSP, METAL TORN AT UPPER SECTION OF MAIN CARGO DOOR JAMB.  AIRCRAFT FERRIED TO KMQY FOR REPAIRS.
